MathSciNet Relay Station
MathSciNet bibliographic data
MR1927565 05C20 (05C15)
Chang, Gerard J.; Tong, Li-Da; Yan, Jing-Ho; Yeh, Hong-Gwa A note on the Gallai-Roy-Vitaver theorem. Discrete Math. 256 (2002), no. 1-2, 441–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement